# SDR MASA200400638

- Difficulty date: November 15, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 10,120 hours, 9,280 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2610 CAE-CLT.  DURING TAKEOFF ROLL THE CREW ABORTED TAKEOFF DUE TO A NR 2 ENGINE REVERSER DISAGREE MESSAGE.  THE AIRCRAFT WAS RETURNED TO THE GATE.  THE SYSTEM WAS DEFERRED AND THE AIRCRAFT RETURNED TO SERVICE.  11/19 MAINTENANCE PERFORMED OPS CHECK AND ALL CHECKED GOOD.  NO FURTHER ACTION WAS REQUIRED.  NO PARTS USED.
